You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Compactification of a Family of Determinantal Godeaux Surfaces
Transactions of the American Mathematical Society
Vol. 352, No. 11 (Nov., 2000), pp. 5013-5023
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/221923
Page Count: 11
You can always find the topics here!Topics: Mathematical surfaces, Pencils, Compactification, Tangents, Conic sections, Projective geometry, Coordinate systems, Linear systems, Morphisms
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper, we present a geometric description of the compactification of the family of determinantal Godeaux surfaces, via the study of the bicanonical pencil and using classical Prym theory. In particular, we reduce the problem of compactifying the space of bicanonical pencils of determinantal Godeaux surfaces to the compactification of the family of twisted cubic curves in P3 with certain given tangent conditions.
Transactions of the American Mathematical Society © 2000 American Mathematical Society